# SDR HALA2013041700040

- Difficulty date: April 17, 2013
- Submitted: April 26, 2013
- Operation: Air carrier
- Aircraft: N390HA
- Make and model: Airbus A330-243
- Aircraft serial: 1389
- Aircraft time: 40,825 hours, 7,386 cycles
- System (JASC): 3400 · Navigation System
- Part: Recorder
- Part serial: 90446
- Condition: Malfunctioned
- Location: Nr 2
- Part time: 689 hours, 99 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF IAS DISCREPANCY F/O,  80KTS, CAPT 50KTS, NORMAL ACCELERATION.  SWITCHED ADR 2 WITH ADR 1 .  ADR 2 IS INOPERATIVE.  ALL WORK IAW MM 34-13. TEST GOOD.  R & R ADM 1 IAW AMM 34-11 SYS TEST OK IAW MM 34-13.
